MathSciNet Relay Station
MathSciNet bibliographic data
MR1206338 35J60 (47F05 58E05)
Alama, Stanley; Li, Yan Yan On "multibump'' bound states for certain semilinear elliptic equations. Indiana Univ. Math. J. 41 (1992), no. 4, 983–1026.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement